# SDR REXA2016092801856

- Difficulty date: September 28, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 19,460 hours, 12,626 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324293
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 26L IS CORRODED AT BS 333.  REMOVED AND REPLACED STRINGER SPLICE IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
